MathSciNet Relay Station
MathSciNet bibliographic data
MR842749 11D25
Zhu, Wei San Necessary and sufficient conditions for the solvability of the Diophantine equation $x^4-Dy^2=1$. (Chinese) Acta Math. Sinica 28 (1985), no. 5, 681–683.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement